A member asked:

After several years being on depo provera, i stop using this past year, however ever since i have less bleeding which lasts approximately 5 days. could being on depo provera for several years cause light menstrual bleeding ?

A doctor has provided 1 answer
Dr. John Berryman answered

Specializes in Obstetrics and Gynecology

Light period ?'s: At 37, some bleeding may be due sustained estrogen production without ovulation, which causes breakdown of endometrial tissue and some hemorrhage. Your cycles may again become regular after the amount of increased pitutary hormone forces regular ovulation again ; the ovaries require more after age 35 which delays ovulation.

Answered 4/8/2020

85 views

Thank

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question